# SDR DALA2023021401134

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT STA Y=157-200 AND X=44.5, STA Y=180 AND X=12 TO X=38. ORIGINAL THICKNESS WAS 0.070 IN AND MINIMUM REMAINING THICKNESS IS 0.035 IN, THEREFORE THE AREA IS OUT LIMITS IN REF NRC 00434 AT PAX CABIN (CPAX)(W1). SUMMARY OF NRC 00485: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=157-200 AND X=44.5 AND FLOOR SUPPORT STA Y=180 X=12 TO X=38 WERE REPLACED PER B717-200 53-10-51-0I PROCEDURE 2 IDENTIFICATION 2, SRM 51-41-02-0G AND 51-41-05-0G. (LP #2624928)
